# SDR MASA20210521192

- Difficulty date: May 14, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N953
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 13,644 hours, 10,354 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL PRODUCTION DOUBLER IN STA. FS= 295 TO FS= 310 BETWEEN STGR 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT. (E/E) |DAMAGED INTERNAL PRODUCTION DOUBLER IN STA. FS= 295 TO FS= 310 BETWEEN STGR 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT WAS REPLACED PER CRJ900 SRM 51-42-06-001-001A01
